# SDR SWAA2023082488450

- Difficulty date: August 11, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER WIGGLE PLATE CRACKED AT ORSS 260<[01] REMOVED CRACKED WIGGLE PLATE AT RIGHT WING T/E ORSS 260 AND BEGAN INSTALLATION OF NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0;[02] COMPLETED INSTALLATION OF NEW WIGGLE PLATE; SEALANT AND RESTORATION OF PAINT IAW AMM 51-31-00-390-801 STEP 3.B.(1)-(3); (8) AND AMM 51-21-99-300-801;[03] VERIFIED CORRECTION ACTION ITEM 2 AND MEASUREMENT TABLE CARD COMPLETE.
